# SDR ASAA0080168

- Difficulty date: February 18, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99367184
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE WEB IN THE AFT CARGO COMPARTMENT WAS FOUND CORRODED ON THE UPPER FLANGE AROUND NUTPLATE HOLES AT FS 1307 AND 1320 BETWEEN LONGERON 27R AND 28R.  REMOVED CORROSION AND REPAIRED PER SRM 51-30-2 AND 51-30-5.  (M)
